# SDR 9610619987

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  FLIGHT RETURNED TO SLC AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH THE LEFT AND RIGHT TAIL COMPARTMENT OVERHEAT SENSORS AND RIGHT CHECK VALVE.  OPERATIONAL CHECK NORMAL.
